Paxil Withdrawl Worst (Paxil The Devil)
Posted 16 September 2010 - 10:21 AM
And Ive had side effects for the past 7 months !! BRAIN ZAPS !! Which never go away !! but they happen not frequently !
MINI PANIC ATTACKS!
IM WORSE THAN I WAS BEFORE TAKING PAXIL !!
PAXIL IS THE DEVIL!
Posted 16 September 2010 - 11:20 AM
fyi, I am right there with you on the horrible withdrawal effects, because i phased off paxil 3 months ago and still suspect it is interferring with my new medication in ways...
hey, keep me posted if you have any other side effects, I was lucky as no brain -zaps but still having others... and its been 3 months...
and again it appears medical data now being collected mostly over the last 6 months as paxil has started to give out on others, that its being discovered to be one of the really bad ones to get off of...
Posted 17 September 2010 - 04:38 AM
Stopping cold turkey is dangerous and if you are still feeling this bad, you need to go back to your doc, so that you can get back on the right track.
Listen in deep silence. Be very still and open your mind.... Sink deep into the peace that waits for you beyond the frantic, riotous thoughts and sights and sounds of this insane world. - A course of miracles.
True beauty must come, must be grown, from within.... - Ralph W Trine.
Posted 23 June 2012 - 11:33 AM
Edited by Just Peachy, 23 June 2012 - 11:35 AM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users